Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 43, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 1, 2013, 3:36 AM EDT. It took effect at Jul 1, 2013, 9:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2013, 3:36 AM EDT (07:36 UTC)
- In effect from
- Jul 1, 2013, 9:00 AM EDT
- Expired
- Jul 2, 2013, 12:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
602 WHUS71 KCLE 010736 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EDT MON JUL 1 2013 LEZ142>149-011545- /O.NEW.KCLE.SC.Y.0043.130701T1300Z-130702T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 AM EDT MON JUL 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM EDT TUESDAY. * PERSISTENT NORTHEAST WINDS OF 10 TO 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TODAY AND TONIGHT. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND THEN CONTINUE TONIGHT. WIND SPEEDS AND WAVE HEIGHTS WILL DIMINISH ON TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
322 WHUS71 KCLE 011425 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1025 AM EDT MON JUL 1 2013 LEZ142>149-012230- /O.CON.KCLE.SC.Y.0043.000000T0000Z-130702T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1025 AM EDT MON JUL 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY. * NORTHEAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THIS AFTERNOON AND TONIGHT. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE TONIGHT. WINDS AND WAVES WILL BEGIN TO SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
791 WHUS71 KCLE 011942 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT MON JUL 1 2013 LEZ142>149-020345- /O.EXT.KCLE.SC.Y.0043.000000T0000Z-130702T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 342 PM EDT MON JUL 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY... THE SMALL CRAFT ADVISORY FOR LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK IS IN EFFECT UNTIL NOON TUESDAY. * NORTHEAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH TONIGHT. WAVES OF 4 TO 6 FEET WILL CONTINUE TONIGHT. WINDS AND WAVES WILL BEGIN TO SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
537 WHUS71 KCLE 020135 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 935 PM EDT MON JUL 1 2013 LEZ142>149-020945- /O.CON.KCLE.SC.Y.0043.000000T0000Z-130702T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 935 PM EDT MON JUL 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. * NORTHEAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WAVES OF 4 TO 6 FEET WILL BEGIN TO SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
340 WHUS71 KCLE 020729 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 AM EDT TUE JUL 2 2013 LEZ142>149-021530- /O.CON.KCLE.SC.Y.0043.000000T0000Z-130702T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 AM EDT TUE JUL 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * NORTHEAST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS LATER THIS MORNING. THIS WILL ALLOW WAVES OF 3 TO 6 FEET TO SUBSIDE TO 2 TO 4 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
757 WHUS71 KCLE 021421 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 AM EDT TUE JUL 2 2013 LEZ142>149-021600- /O.CON.KCLE.SC.Y.0043.000000T0000Z-130702T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1021 AM EDT TUE JUL 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * NORTHEAST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY EARLY THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
566 WHUS71 KCLE 021604 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1204 PM EDT TUE JUL 2 2013 LEZ142>149-021715- /O.EXP.KCLE.SC.Y.0043.000000T0000Z-130702T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1204 PM EDT TUE JUL 2 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT ON LAKE ERIE WEST OF WILLOWICK. WINDS AND WAVES WILL REMAIN BRISK AND CHOPPY THIS AFTERNOON THOUGH. 2 TO 4 FOOT WAVES WILL SUBSIDE TO 1 TO 3 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 1, 1:33 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 1, 1:33 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 133 AM EDT MON JUL 1 2013 .SYNOPSIS... AN AREA OF WEAK LOW PRESSURE OVER OHIO WILL SLOWLY DRIFT WEST ACROSS THE MIDWEST THIS WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... ONLY A FEW SHOWERS REMAIN...BUT GENERALLY JUST SOUTH OF THE REGION. SHOWERS SHOULD AGAIN INCREASE RAPIDLY NEAR OR SHORTLY AFTER SUNRISE WITH ANOTHER ROUND OF RAIN ANTICIPATED FOR MONDAY. FOR THE REMAINDER OF THE NIGHT WE WILL CONTINUE TO SEE VARIABLE AMOUNTS OF CONVECTIVE DEBRIS CLOUDINESS. PLACES THAT AREA ABLE TO CLEAR OFF WILL LIKELY SEEM SOME PATCHY THICKER FOG. PREVIOUS DISCUSSION... NOT AS MUCH SHOWER/THUNDERSTORM ACTIVITY GOING ON AS I WAS EXPECTING...AT LEAST AS OF MID AFTERNOON. A PERSISTENT STORM IN MARION/MORROW COUNTY...SOME LIGHT RAIN AND SPRINKLES ACROSS NORTHWEST OHIO...AND VERY FEW SHOWERS/THUNDERSTORMS ELSEWHERE. THE ATMOSPHERE IS UNSTABLE AND MOIST ENOUGH ACROSS THE EASTERN AND SOUTHERN PART OF THE FORECAST AREA THAT WE SHOULD BE ABLE TO CONTINUE TO POP SOME SHOWERS AND STORMS INTO THE EARLY EVENING. ELSEWHERE JUST A CHANCE EARLY TONIGHT...THEN GRADUALLY DIMINISHING POPS EVERYWHERE. DEWPOINTS ARE STILL TRYING TO CREEP UP THROUGH THE 60S BUT WE WILL SEE SOME CLEARING OVERNIGHT...ESPECIALLY EAST OF I-71...SO SOME SECTIONS COULD SEE TEMPS RADIATE DOWN TO AROUND 60 OR THE UPPER 50S. MOST LOWS WILL BE IN THE LOWER 60S WITH MID 60S NEAR LAKE ERIE AND IN URBAN AREAS. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW/TROUGH IS PROGGED TO CONTINUE RETROGRADING TO THE WEST AND SHOULD END UP WEST OF THE MISSISSIPPI BY MID WEEK. GOING TO BE HARD TO PIN DOWN INDIVIDUAL FEATURES BUT WE WILL GET UNDER THE JET STREAM ON THE EAST SIDE OF THE TROUGH EARLY THIS WEEK. LOWER LEVEL INSTABILITY WILL GRADUALLY INCREASE UNDER THE BUILDING RIDGE AND WARMING BOUNDARY LAYER. UPPER DYNAMICS WILL BE PRESENT AND EXPECT A CONTINUATION OF INCREASING DAILY SHOWERS AND THUNDERSTORMS...THEN DECREASING ACTIVITY EACH NIGHT/EARLY MORNING. THE GFS POSTS QUITE A BIT OF QPF MONDAY NIGHT BUT NOT CONFIDENT ENOUGH TO BUCK THE DIURNAL TREND WE HAVE BEEN SEEING THE LAST COUPLE OF DAYS... ESPECIALLY WITH THE TROUGH MOVING WEST AWAY FROM THE AREA. COVERAGE MAY SLOWLY DECREASE INTO MID WEEK BUT NO PROMISES. WILL BE CLOSE TO GUIDANCE ON THE HIGH TEMPERATURES...WARMING INTO THE LOWER 80S BY MID WEEK WITH LOWS A LITTLE ABOVE GUIDANCE... MOSTLY IN THE 60S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE PERSISTENT UPPER LEVEL TROUGH WILL SHIFT WESTWARD WITH TIME AS THE BERMUDA HIGH EXPANDS TOWARDS THE END OF THE WEEK. THE LOCATION OF THE TROUGH WILL BE FAVORABLE FOR STRONG MOISTURE TRANSPORT NORTH FROM THE GULF OF MEXICO AND EXPECT TO SEE SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE EXTENDED. ENTRANCE REGION OF THE UPPER LEVEL JET WILL ENHANCE SHOWERS AND THUNDERSTORMS ACROSS CENTRAL/EASTERN PORTIONS OF THE FORECAST AREA ON THURSDAY. WE WILL THEN WAIT TO SEE WHEN THE TROUGH EVENTUALLY LIFTS OUT OF THE PLAINS INTO THE WEEKEND. THESE TRIGGERS COULD RESULT IN PERIODS OF HEAVY RAIN. TEMPERATURES WILL GRADUALLY WARM AS THE RIDGE EXPANDS WESTWARD BUT WILL DEPEND ON THE COVERAGE OF PRECIPITATION. HUMIDITY WILL BE HIGH FOR THE HOLIDAY WEEKEND WITH DEWPOINTS AND PW VALUES CREEPING BACK UP...APPROACHING 2 INCHES OVER MOST OF THE AREA BY SATURDAY. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... IT REMAINS QUIET BUT THAT SHOULD CHANGE LATER TODAY AS A SURFACE LOW DRIFTS NE INTO THE AREA. AT THE SAME TIME A DISTURBANCE ALOFT WILL MOVE OVERHEAD. AS A RESULT...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY. STRONG STORMS ARE LIKELY LATE IN THE DAY AND EVENING HOURS. A SCENARIO SIMILAR TO LAST TUESDAY IS POSSIBLE WITH SEVERAL HOURS OF THUNDER POSSIBLE AT THE TAF SITES. AFTER SOME PATCHY MVFR FOG THIS AM...CONDITIONS SHOULD REMAIN MAINLY VFR THROUGH THE DAYLIGHT HOURS EXCEPT IN THE STRONG STORMS. CIGS SHOULD EVENTUALLY DIP TO MVFR LATE IN THE TAF PERIOD. TIMING THE ONSET OF THE PRECIP REMAINS PROBLEMATIC AS HAS BEEN THE CASE THE PAST FEW DAYS. HOWEVER...AM CONFIDENT THAT THE COVERAGE THIS AFTERNOON WILL BE MUCH GREATER THAN THE PAST COUPLE OF DAYS. NE FLOW WILL BECOME GUSTY AFTER DAYBREAK. .OUTLOOK...NON-VFR IN SCATTERED SHOWERS/THUNDERSTORMS AS WELL AS EARLY MORNING FOG THROUGH FRIDAY. && .MARINE... A BROAD AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MAINTAIN A NORTHEAST WIND ON THE LAKE THROUGH MONDAY. NORTHEAST WINDS OF 5 TO 15 KNOTS ON THE WESTERN AND CENTRAL PORTION OF THE LAKE WILL INCREASE SLIGHTLY ON MONDAY TO 10 TO 20 KNOTS. THE ONSHORE FLOW WILL CAUSE WAVES TO INCREASE TO 2 TO 4 FEET...WITH POSSIBLY SOME 5 FOOTERS. THIS WILL CREATE BOTH A MODERATE RISK OF RIP CURRENTS ALONG THE SHORELINE AND APPROACH SMALL CRAFT ADVISORY CONDITIONS. WINDS WILL RELAX INTO TUESDAY AS THE WEAK TROUGH SHIFTS BACK NORTH OVER THE LAKE. THE FLOW WILL EVENTUALLY SHIFT AROUND TO THE SOUTH TOWARDS THE END OF THE WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/MULLEN SHORT TERM...KOSARIK LONG TERM...KEC AVIATION...KUBINA MARINE...KEC
Hazardous weather outlook, Jun 30, 10:11 PM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1011 PM EDT SUN JUN 30 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020215- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1011 PM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THIS WEEK SO THE POTENTIAL FOR FLOODING WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-020215- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1011 PM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:50 AM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Seneca, Wyandot | 6 hr |
| Jul 1, 12:07 PM EDT | Flash Flood Warning | CLE | Seneca, Wyandot | 5 hr |
| Jul 1, 1:53 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 4 hr |
| Jul 1, 3:56 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 6 hr |
| Jul 1, 12:13 PM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 4 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.